Hello. I had fasciculations in all my muscles since 1996 and went to a variety of doctors, had a lot of labs. and tests. Also I experienced other symptoms: numbness, tingling, carpal tunel, lighthead, headache, anxiety, depression, memory loss, cramps, eye irritability, frecuent infections, severe mood swings, etc.
Finally, last year, I discover that my thiroid antibodies are very high, and I have 2 thyroid nodules. My Endo said tnat the muscle twitching and all the other symptoms are because my thyroid problem. I`m in treatment, feeling better, but not perfect. The fasciculations are scary and annoying. I want them to dissapear. Imagine, I have live eleven years feeling them all over my body, somedays more than others...
Be patient, I know is difficult, but try...
Also, be tested for thyroid problems: free T-3, free T-4, TSH, antimicrosomal antibodies, antithyroglobulina.
This is the first time I have written to this site, but if you have what Mike has with a little atrophy, I am in the same boat, we should talk. I live in DC and am going to the top doctors, so I can keep you in the loop.
I have hashimoto's and also have muscle twitches and numbness in my hands and toes. I will mention that I switched to armour four weeks ago and recently tested my TSH to see if I am the right dose. My TSH levels went from .50 to 5.25, which obviously tells me my Armour dose needs to be adjusted. The reason I mention this is because it seems that since I switched to the Armour, my muscle twitches and numbness has gotten much worse. I will post back after my doc raises my Armour...if the numbness and twitches go away or subside substantially then I will know that it is probably related to my hashimoto's/hypothyroidism as opposed to MS or something else.
I would also mention...that although hashimoto's makes you feel like you're going crazy or at the very least playing detective with your own body...it's important to maintain a positive outlook and not stress out too much over every little thing.
Hi, what medication are u on? Ive stopped my eltroxin 3 months ago and im feeling terrible. Also got muscle twitching, extremely tired, have nodules on my thyroid and antibody count was 625. I am so depressed because of all this.
Did these symptoms ever resolve for you!? I went on Naturethroid last June and went gluten free & all the issues you describe are what I have had since. I went back to my old t4 med & even had the dose raised & these symptoms persist. I go to the neuro in 3 weeks. I used to be scared it was something new but now I feel it's related to my Hashi or the new diet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.